MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL
Model Number 19AGFN-756
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 19mm regent aortic mechanical heart valve was selected for implant.During implant, the valve leaflets were tested with a valvular sizer and failed to close properly, resulting in significant regurgitation; the valve did not have difficulty opening.The valve was removed and tested outside of the patient in which the leaflets moved normally.A new 19mm regent aortic mechanical heart valve was successfully implanted.The patient was reported to be in stable condition.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An event of valve leaflets failed to close properly resulting in regurgitation was reported.The device was returned for analysis.The orifice, pivot guards and recessed pivot areas did not have any visible evidence of surface damage or anomalies.Both leaflets were intact, properly inserted within the orifice, and did not contain any surface damage.Both leaflets were able to fully open and close with no resistance occurring.The valve was able to be rotated freely.Hydrodynamic testing upon return to abbott indicated the valve functioned normally.This event is not reportable; a letter is not requested and there is no indication of a product issue so no device history record or lot specific similar complaint review is required.Based on the available information, the root cause of the reported event could not be conclusively determined.It is possible that loading technique contributed to the reported event.However, this cannot be confirmed.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
REGENT HEART VALVE WITH FLEX CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22745034
Report Number2135147-2025-04376
Device Sequence Number7534090
Product Code LWQ
UDI-Device Identifier05415067042934
UDI-Public(01)05415067042934(17)281003
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19AGFN-756
Device Catalogue Number19AGFN-756
Device Lot NumberC00015974
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown